The transition structure of nickel

Finch, G. I. ; Sinha, K. P. ; Goswami, A. (1955) The transition structure of nickel Journal of Applied Physics, 26 (2). pp. 250-251. ISSN 0021-8979

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:48101
Deposited On:14 Jul 2011 08:35
Last Modified:14 Jul 2011 08:35

Repository Staff Only: item control page